# SDR AALA2019041089013

- Difficulty date: April 7, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 19,424 hours, 7,428 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Adapter
- Part number: QA0630501
- Condition: Cracked
- Location: Hyd Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FLIGHT DIVERTED TO MIA ON ACCOUNT OF YELLOW HYDRAULIC STSTEM FAILURE. AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE HYDRAULIC PUMP CASE DRAIN HOUSING CRACKED. REPLACED THE #2 ENGINE PUMP CASE DRAIN FILTER ASSEMBLY FITTING IAW AMM 29-11-43. OPS CHECK AND LEAK CHECKS GOOD.
